# SDR DHL2005741506

- Difficulty date: April 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR ON RT IB MID FLAP UPPER SURFACE WBL 100.  REMOVED PREVIOUS REPAIR R/W I/B MID FLAP T/E WEDGE SURFACE AN CUTOUT DAMAGE AREA APPROX 4 1/4 INCH BY 9 1/4 INCH IAW B727 SRM 51-40-20 FIG 30.  FABRICATED ONE SKIN REPLACEMENT APPROX 4 1/4" BY 9 1/4"  AND TWO DOUBLERS APPROX 4 1/4" BY 3" EACH USING 2024-T3 .016 PO NR 9001660 IAW B727 SRM 57-50-2 FIG 3.  CLEANED, PREPPED, AN APPLIED ADHESIVE PRIMER AN ADHESIVE TO ALL SURFACES AN BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG 30.  CURED REPAIR CLEANED AN PERFORMED POST INSP WITH NO DEFECTS NOTED IAW B727 SRM 51-40-20 PARA O TREATED AN PRIMED AN SEALED REPAIR IAW B727 SRM 51-40-20 PARA O.
